Tornadoes · United States · Oklahoma · 2025
EF1 tornado, Craig to Pittsburg, Oklahoma, May 19, 2025
From Craig to Pittsburg, this EF1 tornado ran 0.3 miles across Pittsburg County on May 19, 2025, touching down at 6:31 PM CDT and reaching 100 yards wide. It killed nobody.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mphthis tornado
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF1
- Date
- May 19, 2025
- Touchdown
- 6:31 PM CDT (23:31 UTC)
- Lifted
- 6:32 PM CDT (23:32 UTC)
- On the ground
- 1 minutes
- Path length
- 0.3 miles (0.5 km)
- Path width
- 100 yards (91 m)
- Deaths
- 0
- Injuries
- 0
- County
- Pittsburg County
- Touchdown point
- 34.730, -95.815
- Lift-off point
- 34.733, -95.812
- Record number
- 2505191731-01
The damage survey
5 damage points were recorded along this path by NWS OUN and NWS TSA, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 107 mph.
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
Severe thunderstorms developed over central Oklahoma along and ahead of a dry line during the afternoon of the 19th, as an upper level disturbance approached the Southern Plains. These thunderstorms moved northeast off the dry line and across portions of eastern Oklahoma during the mid afternoon and evening hours. The atmosphere east of the dry line across eastern Oklahoma became very unstable during the afternoon and evening, and this instability combined with strong deep-layer and low-level wind shear, resulted in the development of a few supercell thunderstorms and a severe squall line. Multiple tornadoes, large hail slightly larger than golf ball size, and damaging wind gusts occurred with these thunderstorms across eastern Oklahoma. Locally heavy rainfall also produced some localized flash flooding.
This is the first segment of a two segment tornado. The tornado developed just southwest of Hartshorne Lake, and moved east-northeast, uprooting numerous trees and damaging outbuildings. It crossed into Latimer County just south of Highway 1. Based on this damage, maximum estimated wind in this segment of the tornado was 90 to 100 mph.
This tornado developed southwest of Storrie Lake, and moved northeast, uprooting trees. A resident observed the brief tornado. Based on this damage, maximum estimated wind in the tornado was 85 to 90 mph.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The forecast that day
The Storm Prediction Center had this point in a Moderate Risk, with a 0.15 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 19:52 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the tornado touched down at May 19, 6:22 PM CDT, 9 minutes earlier. Its key messages:
- Issued at 247 PM CDT Sun May 17 2025
- Severe thunderstorms likely today through early tonight. All severe hazards are possible including large to very large hail (2+ inches), tornadoes (potentially strong), and damaging wind gusts (70-80 mph).
- Elevated flash flood potential for much of eastern Oklahoma and northwest Arkansas. Flood Watch remains in effect until 7 AM tomorrow.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances by late Wednesday and through the end of the week.
Area forecast discussion, May 19, 6:22 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
622 PM CDT Mon May 19 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 247 PM CDT Sun May 17 2025
- Severe thunderstorms likely today through early tonight. All
severe hazards are possible including large to very large hail
(2+ inches), tornadoes (potentially strong), and damaging
wind gusts (70-80 mph).
- Elevated flash flood potential for much of eastern Oklahoma
and northwest Arkansas. Flood Watch remains in effect until 7
AM tomorrow.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances by late Wednesday and through
the end of the week.
&&
.SHORT TERM...
(Through tonight)
Issued at 247 PM CDT Mon May 19 2025
Strong to severe thunderstorms will continue to impact the region
through this evening and into the early overnight hours, shifting
east with time. Several storms have tracked across E OK so far
this afternoon, well ahead of the dryline. Additional development
is likely along and ahead of the dryline over the coming hours.
While storms have struggled at times to take full advantage of
the environment early this afternoon, conditions remain favorable
for all severe hazards including large to very large hail (2+ inches),
tornadoes (potentially strong), and damaging wind gusts (70-80
mph). As convective inhibition continues to erode this afternoon,
expect storms will have an easier time utilizing the parameter
space. This is likely already occurring across south-central
Oklahoma with rapidly strengthening convection occurring within
the past hour. Please have multiple ways to receive warnings
today and tonight, as there is potential for high-end impacts for
all locations in eastern Oklahoma and northwest Arkansas.
With fairly widespread coverage expected, storms may congeal into
clusters or linear segments by this evening. This would tend to
favor damaging wind gusts as the primary hazard with time, along
with elevated potential for line-embedded tornadoes given strong
low level shear/ SRH. Storms and associated severe potential will
end from west to east tonight, with the highest concentration of
storms likely exiting our CWA by 3 AM. As the primary trough axis
and frontal boundary moves through mid- late overnight, additional
isolated showers and thunderstorms may redevelop across NE OK and
NW AR. Severe potential will be lower with this activity, but may
still see some severe hail or wind gusts with any stronger cells.
Thunderstorms are likely to produce torrential rainfall today and
tonight as PWATs remain near climatological maximums. With
repeated rounds of storms expected, rainfall totals between 1-4"
are expected, especially across SE OK and NW AR. This is
approaching or exceeding local flash flood guidance and elevated
flash flood potential is noted for much of eastern Oklahoma and
northwest Arkansas. The Flood Watch has been expanded to include
Wagoner, Muskogee, McIntosh, Pittsburg, Latimer, and Pushmataha
counties and remains in effect until 7 AM tomorrow for locations
most at risk of flash flooding. Additionally, area rivers will
experience rises, with a few locations expected to climb into
action or minor flood stage. Please remain alert for any Flash
Flood Warnings and do not attempt to drive through flooded
roadways.
&&
.LONG TERM...
(Tomorrow through Monday)
Issued at 247 PM CDT Mon May 19 2025
Any ongoing showers or storms will move east of the FA by tomorrow
morning as high pressure fills in behind the front. A dry and
pleasant day is in store across the region with increasing
sunshine and highs in the 70s/ lower 80s. By late Wednesday/
Wednesday night, a frontal boundary sags into at least northern
portions of the FA, bringing low shower/ storm chances to the
area. Then, during the day Thursday, a subtle disturbance pushes
into the S Plains bringing additional precip chances across the FA.
Active weather is expected to continue into the weekend as SW
flow aloft sets up with multiple disturbances impacting our area.
While severe weather potential will increase during this period,
it is currently not expected to be as widespread or intense as
today's/ previous days. Heavy rainfall and flooding may become
more of a concern as well with multiple rounds of rain and storms.
Please continue to monitor the forecast over the coming days for
additional details and specifics. Temperatures generally remain
near seasonal averages through the period.
&&
.AVIATION...
(00Z TAFS)
Issued at 614 PM CDT Mon May 19 2025
Scattered strong to severe thunderstorms are possible for all
terminals the next few hours, bringing large hail, high winds,
heavy rain, lightning, and even potentially a tornado. The most
likely impacts will be in northwest Arkansas. In general, storm
coverage will begin to wind down in a few hours across eastern
Oklahoma, then into northwest Arkansas in the early overnight
hours. No additional storms will occur once they clear out on
Tuesday.
Ceilings of 2-3 kft will develop during any storms, and again
overnight for some areas, especially in northwest Arkansas. Lower
visibility is also expected at times during storms but should lift
after storms diminish. Winds will be breezy out of the south
through the early overnight hours, then shift to west or northwest
into Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 77 54 83 / 70 0 0 10
FSM 67 80 56 87 / 90 10 0 0
MLC 63 79 56 86 / 80 0 0 0
BVO 56 76 49 80 / 80 0 0 10
FYV 61 76 52 83 / 100 20 0 10
BYV 62 75 53 79 / 90 20 0 10
MKO 62 75 54 82 / 90 0 0 10
MIO 60 73 50 76 / 90 20 0 10
F10 61 77 54 83 / 80 0 0 0
HHW 66 78 56 84 / 70 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ049-057-058-062-063-
067>076.
AR...Flood Watch through Tuesday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...06Hazardous weather outlook, May 19, 5:24 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
524 PM CDT Mon May 19 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
524 PM CDT Mon May 19 2025
...WIDESPREAD SEVERE WEATHER IMPACTS EXPECTED THROUGH TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
TORNADO.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Elevated.
AREA...Mainly Southeast of Interstate 44.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Widespread severe weather is expected to continue into tonight as
multiple rounds of thunderstorms impact the region. Large
instability and shear will support supercells capable of all
severe hazards, including potentially high impact severe hazards
such as very large hail, damaging wind gusts, and numerous
tornadoes.
Additionally, rich moisture content will lead to heavy rainfall
and flash flood potential as several rounds of thunderstorms
impact the same locations through tonight. Some areas have seen
recent rainfall of 2-5 inches already over the last two days with
additional heavy rainfall causing localized flash flooding
concerns across the region, especially to the southeast of
Interstate 44.
The final round of storms should begin to push through eastern
Oklahoma and into western Arkansas later this evening and
overnight as a cold front moves through the region from northwest
to southeast.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY and THURSDAY...Thunderstorm Potential.
FRIDAY through SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
EXTENDED DISCUSSION...
Low to medium thunderstorm chances, including a limited risk of
severe weather, are reintroduced late this week after a couple of
days of dry weather. More rounds of thunderstorms may also again
lead to heavy rainfall and flooding concerns for some locations.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be ready to
respond to impacts from severe weather through tonight.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, May 19, 5:07 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
507 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM Hail 1 WNW Collinsville 36.37N 95.86W
05/19/2025 M1.50 Inch Tulsa OK NWS Employee
Lots of quarter to ping pong hail observed.
&&
JDSLocal storm report, May 19, 5:10 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
510 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Tstm Wnd Gst 2 ENE Copan 36.91N 95.89W
05/19/2025 M62 MPH Washington OK Mesonet
Measured thunderstorm wind gust of 62 mph at
the Copan Mesonet.
&&
JDSLocal storm report, May 19, 5:15 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
515 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM Tstm Wnd Dmg South Coffeyville 36.99N 95.62W
05/19/2025 Nowata OK Emergency Mngr
Report of trees down in South Coffeyville.
&&
JDSLocal storm report, May 19, 5:33 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
533 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM Tstm Wnd Dmg 2 SE Bartlesville 36.73N 95.95W
05/19/2025 Washington OK Public
&&
JDSLocal storm report, May 19, 5:58 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
558 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM Tstm Wnd Gst 1 W Mazie 36.10N 95.39W
05/19/2025 E60 MPH Mayes OK Emergency Mngr
Thunderstorm wind gust estimated to 60 mph
at 428 and 630rd in Choteau.
&&
JDSSpecial weather statement, May 19, 6:12 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
612 PM CDT Mon May 19 2025
ARZ001-192345-
Benton AR-
612 PM CDT Mon May 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BENTON COUNTY
THROUGH 645 PM CDT...
At 612 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Bentonville, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Garfield... Northwest Arkansas Regional Air...
Hill Top... Highfill...
Vaughn... Bentonville...
Hiwasse... Pea Ridge...
Avoca... Miller...
Gateway... Bella Vista...
Centerton... Rogers...
This includes Interstate 49 between mile markers 84 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Arkansas.
&&
LAT...LON 3623 9434 3637 9443 3650 9433 3650 9387
TIME...MOT...LOC 2312Z 218DEG 37KT 3638 9429
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Norman, OK (KOUN), 12:00Z
11.5 hours before the tornado, 154 km from the path. May 19, 2025.
- Mixed-layer CAPE
- 2765 J/kg
- Mixed-layer CIN
- -102 J/kg
- Surface CAPE
- 2740 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 360 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 27.8
- 0-3 km lapse rate
- 4.7 K/km
Norman, OK (KOUN), 00:00Z
0.5 hours after it, 154 km from the path. May 20, 2025.
- Mixed-layer CAPE
- 2343 J/kg
- Mixed-layer CIN
- -41 J/kg
- Surface CAPE
- 5368 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.8
- 0-3 km lapse rate
- 7.7 K/km
The surface observations
Mc Alester Regional (MLC), 17 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 00:00 UTC |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Western Arkansas radar (KSRX), 146 km away, was scanning. The volume nearest the touchdown began at 23:28 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
This ground now
The live radar over the trackEvery 2025 tornado in OklahomaEvery tornado in Oklahoma since 1950Warnings in force in Oklahoma nowThe forecast where you are
The other tornadoes of May 19, 2025
43 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| May 19 | 2:46 PM CDT | EF1 | Hughes, OK | 4.4 | 600 | $30,000 | ||
| May 19 | 2:53 PM CDT | EF0 | Hughes, OK | 1.8 | 40 | $2,000 | ||
| May 19 | 5:03 PM CDT | EF1 | Cherokee, OK | 2.6 | 600 | $20,000 | ||
| May 19 | 5:29 PM CDT | EF1 | Dodge, NE | 1.7 | 70 | |||
| May 19 | 5:37 PM CDT | EF1 | Atoka, OK | 1.0 | 400 | |||
| May 19 | 5:44 PM CDT | EF3 | Pittsburg, OK | 16.0 | 3,000 | 1 | $500,000 | |
| May 19 | 5:50 PM CDT | Unrated | Pawnee, NE | 2.1 | 50 | |||
| May 19 | 6:02 PM CDT | Unrated | Cooke, TX | 0.1 | 30 | |||
| May 19 | 6:14 PM CDT | EF1 | Pittsburg, OK | 11.1 | 1,500 | $150,000 | ||
| May 19 | 6:22 PM CDT | EF1 | Muskogee, OK | 9.5 | 900 | $85,000 | ||
| May 19 | 6:42 PM CDT | EF0 | Wabaunsee, KS | 0.4 | 40 | |||
| May 19 | 6:44 PM CDT | EF1 | Cherokee, OK | 12.3 | 1,100 | $50,000 | ||
| May 19 | 6:47 PM CDT | EF1 | Cherokee, OK | 10.4 | 1,300 | |||
| May 19 | 6:55 PM CDT | EF1 | Adair, OK to AR | 16.7 | 2,200 | $50,000 | ||
| May 19 | 6:55 PM CDT | EF1 | St. Clair, MO to OK, AR | 4.6 | 50 | $150,000 | ||
| May 19 | 7:11 PM CDT | EF1 | Adair, OK to AR | 8.2 | 1,000 | |||
| May 19 | 7:15 PM CDT | EF1 | Henry, MO | 3.5 | 200 | |||
| May 19 | 7:20 PM CDT | EF1 | Washington, AR | 11.6 | 900 | $100,000 | ||
| May 19 | 7:21 PM CDT | EF1 | Washington, AR | 1.0 | 500 | |||
| May 19 | 7:21 PM CDT | EF1 | LeFlore, OK | 11.9 | 1,100 | |||
| May 19 | 7:24 PM CDT | EF1 | Benton, MO | 1.3 | 500 | $115,000 | ||
| May 19 | 7:28 PM CDT | EF1 | Benton, MO | 4.3 | 500 | $148,000 | ||
| May 19 | 7:29 PM CDT | EF2 | Washington, AR | 13.6 | 1,100 | $1.0 million | ||
| May 19 | 7:34 PM CDT | EF1 | Sebastian, OK to AR | 21.4 | 1,000 | $1.5 million | ||
| May 19 | 7:35 PM CDT | EF1 | Benton, MO | 4.4 | 300 | $160,000 | ||
| May 19 | 7:54 PM CDT | EF1 | Madison, AR | 14.3 | 900 | $100,000 | ||
| May 19 | 7:56 PM CDT | EF1 | Madison, AR | 2.4 | 550 | $60,000 | ||
| May 19 | 8:02 PM CDT | Unrated | Jefferson, MO | 2.4 | 1 | |||
| May 19 | 8:11 PM CDT | EF1 | Carroll, AR | 7.2 | 2,300 | |||
| May 19 | 8:21 PM CDT | EF1 | Carroll, AR | 4.2 | 1,000 | $30,000 | ||
| May 19 | 8:32 PM CDT | EF0 | Buchanan, MO | 4.3 | 20 | |||
| May 19 | 8:56 PM CDT | EF1 | Washington, MO | 2.8 | 50 | |||
| May 19 | 10:18 PM CDT | EF1 | Dent, MO | 6.4 | 50 | $30,000 | ||
| May 19 | 10:20 PM CDT | EF0 | Dent, MO | 1.0 | 75 | $80,000 | ||
| May 19 | 10:20 PM CDT | EF0 | Fannin, TX | 1.4 | 75 | |||
| May 19 | 10:21 PM CDT | EF0 | Dent, MO | 4.3 | 50 | $55,000 | ||
| May 19 | 10:28 PM CDT | EF0 | Dent, MO | 1.9 | 50 | $25,000 | ||
| May 19 | 10:39 PM CDT | EF0 | Washington, MO | 2.2 | 140 | |||
| May 19 | 10:40 PM CDT | EF0 | Reynolds, MO | 1.6 | 50 | |||
| May 19 | 10:50 PM CDT | EF1 | Crawford, MO | 1.0 | 270 | $60,000 | ||
| May 19 | 11:31 PM CDT | EF1 | Saint Francois, MO | 4.2 | 500 | $30,000 | ||
| May 19 | 12:02 AM CDT | EF0 | Sainte Genevieve, MO | 1.3 | 25 | |||
| May 19 | 12:21 AM CDT | EF1 | Randolph, IL | 0.5 | 25 | $30,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.